# SDR YENA2023091501084

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 46,562 hours, 16,303 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 11908
- Condition: Failed
- Location: 7170hm2
- Part time: 46,562 hours, 16,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#361, JFK-BGI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AIR ENG 2 BLEED FAULT; REMOVED AND REPLACED THERMOSTAT (7170HM2) ON ENG #2 IAW AMM 36-11-43. OPS CHECK GOOD. AIR ENG 2 BLEED FAULT MSG NOT DISPLAY ON ECAM.'
